Show ratings & reviews for

3.4 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Shared reviews and ratings

Mary | 45-54 | Female | On medication for 1 to 6 months |
5/15/2020
Condition: High Blood Pressure
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I am 54 years old woman and never had any health issues except about 5 months ago when I went for my annual physical and my Doctor told me that I have high blood pressure. He put me on Triamterene 37.5mg. For the first couple of months everything seem to have been ok but slowly I started with this warm red rash and swelling on my hands, feeds and then my face started to swell up with the same warm rash and came with chills and body aces. I ended up at ER and the doctors there told me that I might have some kind of autoimmune disease. Had to see Rheumatologist. She did a bunch of blood tests (waiting for results) but also told me that I might be allergic to the BP med and should switch. I have switched to a different BP med (Amlodipine) and with that one I started immediately with racing/pounding heartbeat, light headed and a swelling. Therefore, I figured my body does not like any of these Bb meds. So I decided to stop taking the meds and start with a healthy, high potassium diet.. I will see what happens but warning, if you experience any of the above reactions, please consult your Doctor. You know your body best! Also, I am so grateful for these reviews, It helped me a lot in figuring out what is wrong with me. And no, I don’t think I have any kind of autoimmune disease, I truly believe all my issues are/were caused by these Bb meds.

Report this postFill 3Created with Sketch.
ShopaholicDeb | 45-54 | Female | On medication for less than 1 month | Patient
5/20/2019
Condition: High Blood Pressure
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Best medication I’ve ever been given. I was gaining so much weight dieting and exercise would give me a little results but I was having a tremendous problem with extremely high blood pressure. The doctor gave me this and after two weeks my blood pressure is down my headaches are gone and I lost 15 pounds; that’s how much water I was retaining. I’m also less hungry; I love this medication and I never even heard of it before the doctor gave it to me. For me it’s a miracle drug.

Report this postFill 3Created with Sketch.
jhozings77 | 55-64 | On medication for less than 1 month | Patient
2/26/2018
Condition: High Blood Pressure
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I've been taking it for a week. I have experienced being lightheaded, having a foggy brain, and a heart flutter for 2 days. After a week, still experiencing the above, but nothing with my heart. Breathing can be labored sometimes. I don't notice a difference in blood pressure drop. Doctor's appointment tomorrow to discuss issues. Currently dieting to drop weight with intention of getting off the medication.

Report this postFill 3Created with Sketch.
wattmay | 55-64 | On medication for 1 to 6 months | Patient
2/7/2018
Condition: High Blood Pressure
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

while taking this medicine, my urine had a loud indescribable foul smell, I also had a cough and congestion, as if I had a cold. I had feelings of not being able to properly breath. 2 days after stopping this medicine, my symptoms went away. To think I felt this way for 3 months OMG!!!!

Report this postFill 3Created with Sketch.
Rich | 75 or over | On medication for 2 to less than 5 years | Patient
1/25/2018
Condition: High Blood Pressure
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

After about two years of taking this med my BP averaged 117/76. Side effects: morning dizziness and sometimes at bedtime and occasional dry mouth. Decided to take every other day instead of daily. Result after two months: no change. Tried eliminating med and after three days BP went up to 140/90. Resumed drug 4 times per week. In two weeks I will test and may have to resume daily dose. Side effects minor so I'll continue good diet and regular exercise.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More